English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonautonomous Hamiltonian systems associated with higher Hitchin integrals

MPS-Authors

Olshanetskii,  M. A.
Max Planck Society;

/persons/resource/persons235689

Levin,  A. M.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Olshanetskii, M. A., & Levin, A. M. (2000). Nonautonomous Hamiltonian systems associated with higher Hitchin integrals. Theoretical and Mathematical Physics, 123, 609-632.


Cite as: http://hdl.handle.net/21.11116/0000-0004-346B-A
Abstract
There is no abstract available